# SDR CALA2023090402693

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Gouged
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AFT L/H SHEAR PLATE MULTIPLE HOLES ARE ELONGATED AND GOUGE (A3NB-53-3-6357) PER HAECO LCQ NON ROUTINE 9290574/40574 GENERATED BY V937268. REMOVED AND REPLACED LH SHEAR PLATE IAW A319 SRM 51-42-11 PAGE 6 ACMP BY MECH V944156 INSP BY V061771
